MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON 5 PRO; OVDS
Model Number TV60ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: not applicable as this is not an implantable device.If explanted, give date: not applicable as this is not an explantable device.Device evaluation: product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed and no deviation related to current complaint is reported in the manufacturing record.The product was manufactured and released according to specifications.A search in complaint system revealed that one similar complaint has previously been reported on this batch.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the healon 5 pro was used in two patients who experienced pressure spikes of 45 at same day postop.It was indicated that the operative eye is the right eye (od).That the intraocular pressure (iop) improved five days post-op.The patient was advised to use preservative free artificial tears and to continues taking prednisone, ofloxacin and ketorolac twice a day.Customer also reported that the patient is doing fine as the pressure went down post-op.No further information is available.This emdr report captures patient #2.A separate emdr report is being submitted for the patient #1.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON 5 PRO
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9860973
Report Number3004750704-2020-00022
Device Sequence Number16797299
Product Code LZP
UDI-Device Identifier05050474636996
UDI-Public(01)05050474636996(17)220331(10)UE31141
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberTV60ML
Device Catalogue Number10240015
Device Lot NumberUE31141
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005